(Natural News) Marketed as flu medicine, Tamiflu is actually a risky nervous system damaging, hallucinogenic drug that causes some children to go into seizures, wild delusions, and twitching fits.
The typical medical doctor, aligned with the state’s medical directives, resorts to prescribing Tamiflu as a primary treatment for people who have flu and flu-like symptoms.
This FDA approved drug, however, carries serious side effects that the government, the doctors, and the advertisements aren’t being transparent about.
The FDA has on file over 550 cases of confirmed hallucinations from Tamiflu in the U.S. since 2009. Each case has traumatized and altered the lives of individual families that can only stand by and watch helplessly as their child hallucinates and loses control of their mind and motor control.
A family from North Texas is speaking out about odd reactions that their two-year-old son endured as soon as he began taking Tamiflu. The twitching and hallucinations only stopped when they quit using the drug. Andrea and Josh Wallen said their son changed almost immediately after ingesting Tamiflu. Twitching through the night, the two-year-old banged his head repeatedly, picked at his arms, and acted out violently toward his parents.
Other families across the Nation have spoken out. A family from Indiana said their daughter began hearing voices and picking at “bugs” on her body. Another family said their six-year-old daughter tried to jump out of…Read More